MAUDE Adverse Event Report: TORNIER INC PERFORM 10 DEG 45% INSERT SZ3/4 42 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 10 DEG 45% INSERT SZ3/4 42 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWR2420
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the patient underwent a planned right reverse total shoulder replacement on (b)(6) 2026.Post operative day one, routine x ray imaging identified a dislocation of the gleno humeral joint replacement, with anterior subluxation of the proximal humerus.Imaging also demonstrated that the metallic ring component of the prosthesis had dissociated from the implant.The patient underwent revision surgery to remove and replace these components.No further information was provided.

Brand Name
PERFORM 10 DEG 45% INSERT SZ3/4 42 MM +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25016119
Report Number0001649390-2026-00380
Device Sequence Number10295291
Product Code PHX
UDI-Device Identifier00846832084876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWR2420
Device Lot NumberAI3877
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown